# SDR SWAA2013012811913

- Difficulty date: January 25, 2013
- Submitted: January 29, 2013
- Operation: Air carrier
- Aircraft: N217JC
- Make and model: Boeing 737-7H4
- Aircraft serial: 34232
- Aircraft time: 27,859 hours, 16,210 cycles
- System (JASC): 2560 · Emergency Equipment
- Part: Bar
- Part number: 65C16820
- Condition: Out Of Adjust
- Location: R1 Door
- Stage of operation: UK
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FORWARD SERVICE DOOR SLIDE BAR IN AWKWARD POSITION HARD TO STOW.   ADJUSTED BAR PER M/M, OPS CHECK GOOD.
